# SDR SWAA2021092721338

- Difficulty date: September 21, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC. LE STA 105.26. AT LT HORIZONTAL STABILIZER.  REMOVED LEADING EDGE RIB LOC. LE STA 105.26. AT LT HORIZONTAL STABILIZER IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE. STEP 1 COMPLETED DRILLED NEW CHORD RIB IAW SRM B737-700 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01. OK TO INSTALL NEW CHORD RIB AND FASTENERS STEP 3 COMPLETE.. RII ITEM OK TO INSTALL NEW CHORD RIB AND FASTENERS GRANTED STEP 4 COMPLETE.. RII ITEM INSTALLED NEW CHORD RIB AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET 10 REV. A REPLACED CHORD RIB AND FASTENERS IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV. A STEP 7 AND 8.
